# SDR AALA202301105197

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 18,771 hours, 7,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SLIDE GIRT BAR CLIP IS LOOSE ON FORWARD ENTRY DOOR. TIGHTENED RIGHT SLIDE GIRT BAR CLIP AT L1 DOOR.
